# SDR QXEA2016010800017

- Difficulty date: January 8, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 20,904 hours, 22,398 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAILS DAILY AUTOFEATHER CHECK.  FOUND FAULT CODES 400 IN CDS.  NR 1 PEC,  C/W FIM TASK 61-20-09-810-806.  CLEARED ALL FAULTS AND C/W PROP AUTOFEATHER AND UPTRIM OPS CHECK REF AMM TASK 61-20-00-710-801, ALL TESTS PASSED AND FAULT CODES REMAINED CLEARED. NO FURTHER DEFECTS NOTED.
